# SDR USAA20101227SB207

- Difficulty date: December 26, 2010
- Submitted: December 27, 2010
- Operation: Air carrier
- Aircraft: N421US
- Make and model: Boeing 737401
- Aircraft serial: 23988
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Part number: 57176251
- Condition: Cracked
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PHL - CAPTAIN REPORTED, NR 2 SLIDING WINDOW ARCED AND THEN CRACKED.  MAINTENANCE REMOVED AND REPLACED THE CAPTAIN'S NR 2 SLIDING WINDOW ASSEMBLY PER MM 56-12-11.  ADJUSTED AS REQUIRED PER MM 56-12-11.
